Start Propecia the dating game funny

Propecia the dating game funny

First of all I want to say that this is a GREAT forum/blog and I give you a lot of credit for starting it, sharing your stories, and wanting to help others.

Most hair loss from medications is this type and causes include retinoids, beta blockers, calcium channel blockers, antidepressants, and NSAIDS (including ibuprofen).

There isn’t any treatment from chronic telogen effluvium just bloodwork to rule out the obvious and not so obvious possible causes.

There is something called chronic telogen effluvium (shedding) that can be caused by a variety of factors.

Among the common causes are high fevers, childbirth, severe infections, severe chronic illness, severe psychological stress, major surgery or illnesses, over or under active thyroid gland, crash diets with inadequate protein, and a variety of medications.

I did just move to a new state, change jobs, sell our house, etc., etc.

I thought maybe it was stress again but knew I needed to see a derm to be sure.

I am 28 years old and started losing my hair around August of 2006. I finally saw a derm in January of 2007 (it takes FOREVER to get in) and they did some additional blood work and told me to start taking biotin as well as the daily multivitamin. In March of 2007 my excessive shedding stopped and my hair felt better again.